# SDR FOTR20180501001

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69773462
- Condition: Corroded
- Location: Bs 332-348
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 332 - 348, STRINGER 12R CORROSION ON WEB.
